Am I crazy?
3 Replies
Jennifer1 - December 16


I am new to this site.
I just had 3 embryo transfers on 12/15/07.
The problem I am having is that every evening I get nauseated and most of the time vomit. This actually has been going on since I started the whole IVF treatment and got progressively worse the week of the retrival. I don't feel sick in the morning or midday. I start to feel nauseated in the afternoon and usually I am puking b/t 9pm-11pm. Am I crazy? Or do the meds I am taking making me sick? I am taking estradial, prometruim & progesterone and oil shots. I talked to the MD's about this and they suggest I take zofran. Which I have added to my med list. I really don't want to be taking all these meds. I am very anxious about having to continue to take the zofran. If anyone has any suggestions or sympathizes or do I just need to "Woman Up" ? Please let me know..


Marina - December 16

Hi Jennifer,
Sorry you feeling sick,I don't think I can help much,just show you my support.I've never heard of anything you experiensing from the meds.I was on Lupron and follistim and a trigger shot,but never had any of this.But everybody is different...Ask dr.Jacobs ,he is on this forum(Infertility),maybe he can give you an answer...
Good luck!


ReneeG - December 17

Hi Jennifer,

I just had my embryo transfer on 12/14. I get nauseous about 2 hours after my progesterone shot every evening. I haven't actually thrown up yet, but have been right there in front of the toilet thinking I was. Yuck!

I take Tums but it's not helping. I haven't said anything to my doctor yet, since in my case, it's not that bad. I feel so bad for you!

I don't know what advice to give you other than to follow your own instincts.


bdantonio - December 17

Jennifer. Well maybe i can shed some hope. I took zofran from 10 days after my iui until i was 24 weeks. So dont worry about it. However progestron shots can make u get sick, maybe you concieved and your getting sick early. I started getting sck 10 days after iui and found out i was bfp at 14 days after iui, unfortunitly i have something called hypermesis grandviulem, which is a severe type of m/s. Women who have a severe increase in hormones during pregnancy are at risk to get it. If theres anything ielse i can help with just ask, good luck. Ill pray that you get a bfp but not the hypermesis.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Ask a Question